# SDR AALA952055

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11T3013
- Condition: Corroded
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WING BOX UPPER SKIN FOUND CORRODED AT AFT DRAIN LOCATION.  REMOVED FASTENERS IN CORRODED AREA.  REMOVED CORROSION, EDDY CHECKED FOR CRACKS.  SPOT FACED FLAP PEENED AREA AND ALODINED.  REINSTALLED FASTENER, APPLIED FUEL BARRIER PER AA SPEC P5-54.  APPLIED CORROSION INHIBITING COMPOUND PER SRM.  APPROVED BY ENGINEERING PER MRB 767-1072.  (M)
